JournalsqtVol. 16, No. 2Volume 16, No. 2 (2025) Quantum TopologyS2OArticles of this issue are accessible as open access under our subscribe to open model.pp. 223–342Lagrangian fillings for Legendrian links of finite or affine Dynkin typeByung Hee AnYoungjin BaeEunjeong LeeDOI 10.4171/QT/233pp. 343–417Enriched monoidal categories I: CentersLiang KongWei YuanZhi-Hao ZhangHao ZhengDOI 10.4171/QT/217
pp. 223–342Lagrangian fillings for Legendrian links of finite or affine Dynkin typeByung Hee AnYoungjin BaeEunjeong LeeDOI 10.4171/QT/233
pp. 343–417Enriched monoidal categories I: CentersLiang KongWei YuanZhi-Hao ZhangHao ZhengDOI 10.4171/QT/217